# SDR CHQA20140920279

- Difficulty date: September 20, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 27,713 hours, 23,063 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,123 hours, 22,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520333053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND THE SKIN TO CRACKED AT 1 FASTENER ABOVE STRINGER 6R & 1 BELOW STRINGER 6R AT FRAME 79.  THE SKIN WAS REPAIRED IAW ETD 2014-145-079864.
